TU Darmstadt / ULB / TUbiblio

Strong time-periodic solutions to the 3D primitive equations subject to arbitrary large forces

Galdi, Giovanni P. and Hieber, Matthias and Kashiwabara, Takahito :
Strong time-periodic solutions to the 3D primitive equations subject to arbitrary large forces.
[Online-Edition: https://doi.org/10.1088/1361-6544/aa8166]
In: Nonlinearity, 30 (10) pp. 3979-3992. ISSN 0951-7715
[Article] , (2017)

Official URL: https://doi.org/10.1088/1361-6544/aa8166
Item Type: Article
Erschienen: 2017
Creators: Galdi, Giovanni P. and Hieber, Matthias and Kashiwabara, Takahito
Title: Strong time-periodic solutions to the 3D primitive equations subject to arbitrary large forces
Language: English
Journal or Publication Title: Nonlinearity
Volume: 30
Number: 10
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Date Deposited: 05 Oct 2017 12:53
DOI: 10.1088/1361-6544/aa8166
Official URL: https://doi.org/10.1088/1361-6544/aa8166
Export:

Optionen (nur für Redakteure)

View Item View Item